MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic salpingo oophorectomy.Event description: during the procedure, the shaft of the device was bent.It was noted as a visible break but with all parts intact.No remnants of the device fell into the patient.The case was completed with the same device and had no other problems.There was no patient injury and the patient is doing fine.Product is available for return.Product updated to npr: additional information received via medwatch #mw5147682 on 29dec2023: today we had a disposable epix laparoscopic grasper break during use.All parts of the instrument are intact (visible break), and no remnants of the instrument were found or left in the patient.Patient status: no patient injury and the patient is doing fine.Intervention: the case was completed with the same device.
 
Additional Manufacturer Narrative
The event unit did not return to applied medical.A follow up report will be provided following the completion of the investigation.This report is to follow up mw5147682.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: laparoscopic salpingo oophorectomy.Event description: during the procedure, the shaft of the device was bent.It was noted as a visible break but with all parts intact.No remnants of the device fell into the patient.The case was completed with the same device and had no other problems.There was no patient injury and the patient is doing fine.Product is available for return.Product updated to npr.Additional information received via medwatch #mw5147682 on 29dec2023: today we had a disposable epix laparoscopic grasper break during use.All parts of the instrument are intact (visible break), and no remnants of the instrument were found or left in the patient.Patient status: no patient injury and the patient is doing fine.Intervention: the case was completed with the same device.

Brand Name
C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19265509
Report Number2027111-2024-00626
Device Sequence Number7107898
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147(17)260809(30)01(10)1500606
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model NumberC4130
Device Catalogue Number101476261
Device Lot Number1500606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown